# SDR 02FDEA00066

- Difficulty date: January 25, 2002
- Submitted: January 28, 2002
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF FIRE WARNING BELL CUTOUT LIGHTS ILLUMINATED.  NEEDS BELL CUTOUT SWITCH.  NO DEFECTS NOTED.  AC OK TO CONTINUE.
